Doctor insights on:
Is epinephrine the same as the pseudoephedrine in sudafed? If i take sudafed, will I have the same reaction as i did at the dentist? Shaking, fast hr.
It is related: Chemically. Sudafed is what people make meth out of, so it can definitely cause elevated heart rate, blood pressure, and possibly shaking. It really depends on what kind of reaction it was at the dentist. Ask your pharmacist about less stimulating alternatives. ...Read moreSee 1 more doctor answer
Should I use otrivine nasal spray and sudafed Pseudoephedrine prior to my flight to try and prevent sinus barotrauma? Will this do the trick?
May help: This combination may be helpful in keeping your nasal and sinus openings more patent if you have problem with nasal congestion. However without knowing whether there are other issues such as the size of the sinus openings etc, it is impossible to tell. ...Read more
Sudafed and Advil (ibuprofen): Plain Advil and Sudafed can be taken together as long as you do not have any history of serious side effects to either agent. Take for a short period of time, 7-10 days. Advil also has a preparation for congestion. Advil Congestion contains Ibuprofen and Phenylephrine. Phenylephrine is not to be take with Sudafed. Make sure it is regular Advil (Ibuprofen). ...Read moreSee 2 more doctor answers
Allergies/sinuses, 33f, nose runs nonstop, taking Claritin (loratadine) doesn't help. Can i take a zrytech also? Or would sudafed w/ pseudoephedrine help?
Allergies: Your nasal symptoms will respond best to a prescription nasal steroid. Antihistamines seem of limited value in your case. Consider seeing an allergist to achieve adequate control of your symptoms. ...Read more
Today I was told I could take sudafed and mucinex D together. Took mucinex D 12 hour at noon and 2 sudafed every 4 hours. That's 240 mg of pseudoephedrine in like 12 hours. Am I going to be ok? Is this bad? Just realized it has the same ingredient
No more Sudafed: Please do not take any more pseudoephedrine. 240mg is the maximum daily dose of this drug. If you have high blood pressure, this is a dangerous drug and should be avoided. A fast, irregular, pounding heartbeat, mental or mood changes like anxiety, confusion, restlessness, shaking, difficulty urinating, as well as swelling, difficulty breathing, itching all need immediate evaluation. ...Read moreSee 1 more doctor answer
Possibly: "false positive testing" occurs when a test finds evidence of illegal drug use when no drugs were taken. This can be a result of some over-the counter medications having chemical structures similar to illegal drugs. Pseudofed, found in many allergy and "cold" medications is one of these drugs. ...Read moreSee 1 more doctor answer
Be prepared...: Based on the sophistication of the test, or lack of it, quite possibly. ...Read more
Should i be careful with a drug with the following active agents:paracetamol 500mg/pseudoephedrine hydrochloride 60mg/triprolodine hydrochloride2.5mg?
Follow doc's instrxn: Taking the med as directed either by doc or on package label should keep u safe. Paracetamol = tylenol (acetaminophen) (so don't take extra tylenol (acetaminophen)); Pseudoephedrine is decongestant (shrinks membranes, reduces congestion; may elevate blood pressure); triprolidine is antihistamine that can cause sedation; so no alcohol when taking this med. ...Read moreSee 1 more doctor answer
Drug Testing: Nope. Not in any way.Get a more detailed answer ›
- Talk to a doctor live online for free
- How much pseudoephedrine is in sudafed?
- Pseudoephedrine sudafed thyroid stimulating hormone
- Sudafed pseudoephedrine hcl 30 mg
- Ask a doctor a question free online
- Sudafed and alcohol
- Sudafed or sudafed pe
- Sudafed for headaches
- Talk to an otolaryngologist online